# SDR QXEA2015071300389

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 4,069 hours, 4,343 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: ART200012230
- Condition: Failed
- Location: Wx Radar
- Part time: 4,343 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WEATHER RADAR WENT INOPERATIVE.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R TRANSCEIVER IAW MM TASK 34-41-01-000-801 AND 34-41-01-400-801.  OPS CHECK GOOD.
